# SDR 2006UALA00323

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW KEEL BEAM HAS INTERNAL ANGLE CRACKED LT SIDE APPROX STA 710.  *S/D*  REPLACE ANGLE AND DUCT REF DRAWING 65-45866.  OP'S CHECK ELE HYD MOTOR.  LEAK CHECK DUCT.
